Cookies?
Library Header Image
LSE Research Online LSE Library Services

Contractability of the maximal ideal space of algebras of measures in a half-space

Sasane, Amol J. (2010) Contractability of the maximal ideal space of algebras of measures in a half-space. Operators and Matrices, 4 (1). pp. 103-118. ISSN 1846-3886

Full text not available from this repository.

Item Type: Article
Official URL: http://oam.ele-math.com/submission
Additional Information: © 2010 Element d.o.o.
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 28 Jul 2011 09:28
URL: http://eprints.lse.ac.uk/37648/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only